# SDR A59A202003020301

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N121KL
- Make and model: Cessna 560XL
- Aircraft serial: 5605720
- Aircraft time: 4,075 hours, 5,805 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: 31J294401
- Condition: Blocked
- Location: Rt Engine
- Part time: 4,075 hours, 5,805 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RH ENGINE WOULD NOT START (HUNG START) IN AUTO. ENGINE WOULD START IN MANUAL MODE. TROUBLESHOT FOUND MOTIVE FLOW PRESSURE LOW. EMERGENCY FUEL SHUTOFF UNIT WAS RESTRICTING MOTIVE FLOW WHICH REDUCED IDLE FLOW PRESSURE TO THE FCU.
